# SDR 99ZZZX3717

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3101
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 101A703014
- Condition: Cracked
- Location: Rt Mlg
- Component: B00A702926A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG, PN B00A702926A, SN BADL-300, WAS SENT IN FOR SCHEDULED OVERHAUL.  MAGNETIC PARTICLE NDT INSPECTION OF SLIDE TUBE, PN 101A703014, SN BA193 REVEALED AN INDICATION (CRACK) EXTENDING FROM THE TOP OF THE TUBE THROUGH THE HOLE FOR SOCKET SET SCREW, PN 741M1-4D, AND DOWN THE TUBE FOR AN ADDITIONAL 0.400 INCH.  SUBJECT SLIDE HAS BEEN REJECTED, AND WILL BE REPLACED.
